-M. Bonnefont et A. Joulin. A note on the spectral gap for log-concave probability measures on convex bodies. Arxiv 2302.05207.
-L. Coutin and L. Peralta, Rates of convergence for the number of zeros of random trigonometric polynomial, Bernoulli 29 (2023), no. 3, 1983–2007.
-M. Fathi, D. Mikulincer and Y. Shenfeld, Transportation onto log-Lipschitz perturbations.

-I. Baraquin, G. Cébron, U. Franz, L. Maaßen and M. Weber,  De Finetti Theorems for the unitary dual group  SIGMA, Vol.18 (No.67), 2022
-J. Bertrand and M. Fathi, Stability of eigenvalues and observable diameter in RCD(1,\infty) spaces. Arxiv:2107.05324. J. Geom. Anal. 32 (2022), no. 11, Paper No. 270
– M. Bonnefont et A. Joulin. A note on eigenvalues estimates for one-dimensional diffusion operators. Bernoulli 28 (2022), 64-86.
- G. Cébron and N. Gilliers, Asymptotic cyclic-conditional freeness of random matrices, arXiv:2207.06249, 2022.
-G. Cébron, A. Dahlqvist and F. Gabriel, Freeness of type B and conditional freeness for random matrices, arXiv:2205.01926, 2022.
-M. Fathi, I. Gentil and J. Serres, Stability estimates for the sharp spectral gap bound under a curvature-dimension condition. To appear, Annales de l’Institut Fourier.
-M. Fathi and D. Mikulincer, Stability estimates for invariant measures of diffusion processes, with applications to stability of moment measures and Stein kernels. Arxiv:2010.14178. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 23 (2022), no. 3, 1417-1445.
-J. Serres, Stability of higher order eigenvalues in dimension one. Stochastic Process. Appl. 155 (2023), 459–484.

-O. Arizmendi, G. Cébron, R. Speicher and S. Yin Universality of free random variables: atoms for non-commutative rational functions arXiv:2107.11507, 2021
-F. Bachoc and M. Fathi, Bounds in L1 Wasserstein distance on the normal approximation of general M-estimators. To appear, Elect. J. Stat.
-E. Besançon, L. Coutin, L. Decreusefond and P. Moyal. Diffusive limits of Lipschitz functionals of Poisson measures. To appear, Annals of Applied Probability
-M. Bonnefont et A. Joulin. Intertwinings, second-order Brascamp-Lieb inequalities and spectral estimates. Studia Mathematica 260 (2021), 285-316.
-M. Fathi, A short proof of quantitative stability for the Heisenberg-Pauli-Weyl inequality. Nonlinear Anal. 210 (2021), Paper No. 112403.
-J. Serres, Stability of Poincaré constant.  Bernoulli 29 (2023), no. 2, 1297–1320.

– S. Belinschi, C. Bordenave, M. Capitaine, G Cébron, Outlier eigenvalues for non-Hermitian polynomials in independent i.i.d. matrices and deterministic matrices. Electronic Journal of Probability 2021, Vol. 26, paper no. 100, 1-37. Arxiv:1906.10674.
– E. Bernard, M. Fathi, A. Levitt and G. Stoltz, Hypocoercivity with Schur complements. Ann. Henri Lebesgue 5, 523-557 (2022).
– P. Cattiaux, M. Fathi and A. Guillin, Self-improvement of the Bakry-Emery criterion for Poincare inequalities and Wasserstein contraction using variable curvature bounds. J. Math. Pures Appl. (9) 166, 1-29 (2022) Arxiv:2002.09221.
- F. Chapon, E. Fusy and K. Raschel, Polyharmonic functions and random processes in cones. LIPIcs – Leibniz Int. Proc. Inform. 159, Article 9, 19 p. (2020).
- B. Cloez and P. Gabriel, On an irreducibility type condition for the ergodicity of nonconservative semigorups, Comptes Rendus Mathématique, Tome 358 (2020) no. 6, pp. 733-742.
– T. Daouda, R. Chhaibi, P. Tossou, A. Villani, Geodesics in fibered latent spaces: A geometric approach to learning correspondences between conditions.
- M. Fathi, L. Goldstein, G. Reinert and A. Saumard, Relaxing the Gaussian assumption in Shrinkage and SURE in high dimension, Ann. Stat. 50, No. 5, 2737-2766 (2022). Arxiv 2004.01378.
- C. Steiner, A Feynman-Kac approach for Logarithmic Sobolev Inequalities. Electron. J. Probab. 26, Paper No. 93, 19 p. (2021).

- F. Chapon and R. Chhaibi, Quantum \(SL_2\), Infinite curvature and Pitman’s 2M-X theorem. Probab. Theory Relat. Fields 179, No. 3-4, 835-888 (2021).
- R. Chhaibi and J. Najnudel, On the circle, \( GMC^\gamma = \lim_{n \rightarrow \infty} C \beta E_n \) for \( \gamma = \sqrt{\frac{2}{\beta}} (\gamma \leq 1) \) . In revisions at Journal of the European Mathematical Society
V. Bansaye, B. Cloez, P. Gabriel and A. Marguet. A Non-Conservative Harris’ Ergodic Theorem. J. Lond. Math. Soc., II. Ser. 106, No. 3, 2459-2510 (2022).
– M. Colombo and M. Fathi, Bounds on optimal transport maps onto log-concave measures, J. Differ. Equations 271, 1007-1022 (2021).   Arxiv:1910.09035.
– L. Coutin and L. Decreusefond, Donsker’s theorem in Wasserstein-1 distance. Electron. Commun. Probab. 25, Paper No. 27, 13 p. (2020).
– M. Erbar, M. Fathi and A. Schlichting, Entropic curvature and convergence to equilibrium for mean-field dynamics on discrete spaces. ALEA, Lat. Am. J. Probab. Math. Stat. 17, No. 1, 445-471 (2020).
– M. Fathi, N. Gozlan and M. Prod’homme, A proof of the Caffarelli contraction theorem via entropic regularization. Calc. Var. Partial Differ. Equ. 59, No. 3, Paper No. 96, 18 p. (2020).

- M. Banna and G. Cébron, Operator-Valued Matrices with Free or Exchangeable Entries. Annales de l’IHP Probabilités et statistiques, Vol.59 (No.1), 503–537, 2023.
- C. Bernardin, R. Chetrite, R. Chhaibi, J. Najnudel and C. Pellegrini, Spiking and collapsing in large noise limits of SDE’s. Ann. Appl. Probab. 33, No. 1, 417-446 (2023).
– G. Cébron, M. Fathi and T. Mai, A note on existence of free Stein kernels. Proc. Am. Math. Soc. 148, No. 4, 1583-1594 (2020). arXiv:1811.02926.
– T.A. Courtade and M. Fathi, Stability of the Bakry-Emery theorem on \( \mathbb{R}^n \). Journal of Functional Analysis. 279, No. 2, Article ID 108523, 28 p. (2020).
– L. Coutin and L. Decreusefond. Stein’s method for rough paths. Potential Anal. 53, No. 2, 387-406 (2020).
– M. Fathi, Higher-order Stein kernels for Gaussian approximation. Studia Mathematica, 256, No. 3, 241-258 (2021).